# SDR DL72K962292

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct Web
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 4-59253-12 OPN 0120, FOUND .5 INCH VISIBLE CRACK IN LOWER LT CORNER OF VERTICAL WEB CROSSING NR 2 ENG INLET S-DUCT AT STA 1303.  STOP DRILLED CRACK PER SRM 53-10-4 PG 65, INSTALLED DOUBLER PER SRM 53-10-4.
